Pulmonary toxicity is a known complication of the proliferation signal inhibitor (PSI) sirolimus and consists of diverse entities such as interstitial pneumonitis, lymphocytic alveolitis, bronchiolitis obliterans with organizing pneumonia, and diffuse alveolar hemorrhage. Several cases of interstitial pneumonitis have also been reported with the more recently developed PSI everolimus. In this report, a case of diffuse alveolar hemorrhage attributed to everolimus is described. The patient presented with respiratory symptoms of insidious onset, ultimately resulting in severe respiratory failure characterized by high lactate dehydrogenase levels, patchy ground-glass infiltrates, and bloody BAL fluid with predominance of iron-loaded macrophages and monocytes. Withdrawal of the offending drug and temporary association of high-dose steroids resulted in a rapid recovery. Given that prompt drug discontinuation is potentially life saving, PSI-induced pulmonary toxicity should be considered in the differential diagnosis of patients treated with PSIs and presenting with respiratory symptoms or pulmonary lesions.